# SDR DALA13004463272

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND GOUGE ON RETAINER SEAL LOCATED ON AFT EDGE AND 14" FROM LOWER EDGE IN AFT PASSENGER DOOR R2.  PERFORMED PERMANENT REPAIR ON RETAINER SEAL LOCATED ON AFT EDGE AND 14" FROM LOWER EDGE IN AFT PASSENGER DOOR R2 IAW SRM A320 52-10-00 PARA 5A, FIG 201 (SHEET 1 T SHEET 2). THE WEIGHT ADDED IS: 0.074LB.
